Zur Abelschen Integralgleichung

B., Rothe

Mathematische Zeitschrift (1931)

  • Volume: 33, page 375-387
  • ISSN: 0025-5874; 1432-1823

How to cite


Rothe, B.,. "Zur Abelschen Integralgleichung." Mathematische Zeitschrift 33 (1931): 375-387. <http://eudml.org/doc/168276>.

author = {Rothe, B.,},
journal = {Mathematische Zeitschrift},
keywords = {integral equations},
pages = {375-387},
title = {Zur Abelschen Integralgleichung},
url = {http://eudml.org/doc/168276},
volume = {33},
year = {1931},

AU - Rothe, B.,
TI - Zur Abelschen Integralgleichung
JO - Mathematische Zeitschrift
PY - 1931
VL - 33
SP - 375
EP - 387
KW - integral equations
UR - http://eudml.org/doc/168276
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.